# SDR A6WA2020031647228

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 38,943 hours, 37,463 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3177437
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR POWER ASSIST MOTOR MOUNT ANGLE IS CRACKED.  "AIRCRAFT REMOVED FROM SERVICE"  REMOVED AND REPLACED MOUNT ANGLE IAW CRJ200 SRM 51-42-06 & 51-42-13.
